# SDR SWAA982775

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- System (JASC): 3411 · Pitot/Static System
- Part: O-Ring
- Condition: Failed
- Location: Lt Pitot Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ALTIM AND AIRSPEED CAPTAIN SIDE ERRONEOUS AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED O-RING ON NR 1 AIR DATA PITOT LINE.  OPS AND LEAK CK GOOD AS PER BOEING SRM.
